AMS eContent Search Results
Matches for: msc=(31C10) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Miroslav Englis. Berezin transforms on pluriharmonic Bergman spaces. Trans. Amer. Math. Soc. 361 (2009) 1173-1188. MR 2457394.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Miroslav Englis. Asymptotic behaviour of reproducing kernels of weighted Bergman spaces. Trans. Amer. Math. Soc. 349 (1997) 3717-3735. MR 1401769.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Ji Huai Shi. Inequalities for the integral means of holomorphic functions and their derivatives in the unit ball of $\bold C\sp n$ . Trans. Amer. Math. Soc. 328 (1991) 619-637. MR 1016807.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Eric Bedford and B. A. Taylor. The complex equilibrium measure of a symmetric convex set in ${\bf R}\sp n$ . Trans. Amer. Math. Soc. 294 (1986) 705-717. MR 825731.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Dennis Hada. A relation between two biharmonic Green's functions on Riemannian manifolds . Trans. Amer. Math. Soc. 227 (1977) 251-261. MR 0430283.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1